# SDR DXTA2024100100707

- Difficulty date: September 29, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N323QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800134
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Precatch
- Condition: Out Of Rig
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR PRE CATCH NOT FLUSH WITH PANEL. ON LAST LEG DOOR WOULD NOT CATCH. CORRECTIVE ACTION: EVALUATED THE PRECHATCH SYSTE. SYSTEM IS COMPLETELY FUNCTIONAL 5/5 CHECKS SATISFACTORY . HANDLE DOES NOT SIT FLUSH AS REPORTED . FROM EVALUATION IT LOOKS AS IF THE HANDLE IS MATING AGAINST THE PLASTIC AT THE LOWER PORTION OF THE HANDLE BEFORE IT IS AT THE TOP OF THE HANDLE , CAUSING IT TO STICK OUT SLIGHTLY AT THE TOP, THERE IS NO OBSTRUCTION AND DOES NOT CAUSE THE SYSTEM TO NOT WORK. GAINED ACCESS AND PERFORMED AN ADJUSTMENT OF THE PRE CATCH HANDLE PLATE SCREW, ADJUSTMENT WAS ONLY ABLE TO BE MINOR TO BE WITHIN AMM LIMITS . AFTER REASSEMBLY OF THE STAIRS , FOUND THE ADJUSTMENT MADE VERY LITTLE DIFFERENCE, THERE IS NO ADJUSTMENT ON THE HANDLE ITSELF IN REGARDS TO THE STAIRS AS WELL AS NO TOLERANCE LISTED IN AMM.MCC ADVISED IF DOOR IS RIGGED WITHIN AMM LIMITS , CLEAR ITEM. CONFIRMED PRECATCH IS IN PROPER RIGG. REASSEMBLED MED STEPS. PERFORMED ANOTHER OPS CHECK OF THE SYSTEM. CHECKS SATISFACTORY .REF CESSNA 680 52-10-40
